# SDR SWAA2022071125990

- Difficulty date: July 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 4,029 hours, 1,720 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORT FWD ESCAPE SLIDE FELL OUT OF BUSTLE / [01] REINSTALLED FWD ENTRY DOOR SLIDE PER MT825-PRD-01-01
